Don’t worry- the Public Health Department said this is “extremely rare.”
How can this even happen, not to mention to further be justified by stating it is extremely rare?!
It is extremely dangerous – end of argument!
Join The True Defender Telegram Chanel Here: https://t.me/TheTrueDefender
On January 8, 2022 at the Schomberg Medical Clinic near Newmarket, several people went to get their COVID-19 booster shot, when they got much more than they bargained for.
The wrong and much higher dose of the regular COVID booster was given to approximately 20 people that came to receive a booster that day.
Reportedly, “the person giving the shot is supposed to dilute the liquid prior to injecting it, but these people got calls telling them that didn’t happen. Each Pfizer vial is said to contain 0.25mL of the liquid. Saline is added prior to injection and it becomes enough for six doses. In these cases, however, there was no dilution and each person was given a full vial of the shot.”
“Before being administered, a fact sheet shows that each vial must be thawed and injected with nonpyrogenic distilled water after adding 1.8 mL of 0.9 per cent sodium chloride. Each vial contains six 0.3 mL doses.”
Among those affected was a 75-year-old man, who said that the shot left him feeling “very lethargic and confused.”
The daughter of the elderly man told CTV News, “He had no appetite. He wasn’t eating for about two days.” She took her dad to his regular doctor. “My dad luckily was okay,” she continued. “He had his blood checked, his heart rate checked. We did everything that public health told us to do, including contacting poison control.”
“We know this type of incident can cause anxiety for many people,” Patrick Casey, Director of Corporate Communications, said. “Rest assured COVID-19 vaccines are safe and administration errors are extremely rare.”